EconPapers    
Economics at your fingertips  
 

A Note on an Optimal Garnishing Rule

Martin Shubik and Pradeep Dubey

No 854, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: A simple optimal garnishing rule to discourage strategic bankruptcy is derived.

Keywords: Garnishing; bankruptcy (search for similar items in EconPapers)
Pages: 3 pages
Date: 1987-11
Note: CFP 708.
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Published in Economics Letters (1988), 27: 5-6

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d08/d0854.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: A note on an optimal garnishing rule (1988) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:854

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:854